# SDR ASAA2023012341679

- Difficulty date: January 23, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 36,609 hours, 11,531 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 152921
- Condition: Faulty
- Location: Right Ram Inlet
- Part time: 10,940 hours, 3,231 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAW MEL 21-32B OPS PROC, MASTER CAUTION RECALL PRESSED WITH PACK LIGHT ILLUM ON NOT ONLY THE LH SIDE BUT ALSO THE RH SIDE AS WELL, WHICH IS NOT MEL'D. BOTH PACK LIGHTS EXTINGUISH WHEN RESET IS PRESSED. GROUNDED - YES. REMOVED AND REPLACED RAM AIR INLET ACTUATOR REF B737-900 AMM 21-51-21.
